On the computational complexity of the Dirichlet Problem for Poisson's Equation

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 118
  • Download : 0
The last years have seen an increasing interest in classifying (existence claims in) classical mathematical theorems according to their strength. We pursue this goal from the refined perspective of computational complexity. Specifically, we establish that rigorously solving the Dirichlet Problem for Poisson's Equation is in a precise sense 'complete' for the complexity class #P and thus as hard or easy as parametric Riemann integration (Friedman 1984; Ko 1991. Complexity Theory of Real Functions).
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2017-12
Language
English
Article Type
Article; Proceedings Paper
Keywords

REAL FUNCTIONS; COMPUTABILITY

Citation

MATHEMATICAL STRUCTURES IN COMPUTER SCIENCE, v.27, no.8, pp.1437 - 1465

ISSN
0960-1295
DOI
10.1017/S096012951600013X
URI
http://hdl.handle.net/10203/228586
Appears in Collection
CS-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0